Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Distance functions and the metrization problem

Author: A. H. Frink
Journal: Bull. Amer. Math. Soc. 43 (1937), 133-142
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 13--34
MathSciNet review: 1563501
Full-text PDF

Additional Information

PII: S 0002-9904(1937)06509-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia